Alert archive / Michigan / Beach Hazards Statements in 2019
Beach Hazards Statement 15, NWS Northern Indiana
NWS Northern Indiana issued this beach hazards statement at Sep 21, 2019, 3:59 AM EDT. It took effect at Sep 21, 2019, 8:00 PM EDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2019, 3:59 AM EDT (07:59 UTC)
- In effect from
- Sep 21, 2019, 8:00 PM EDT
- Expired
- Sep 23, 2019, 8:00 PM EDT
- In force
- 48 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
365 WHUS43 KIWX 210759 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 359 AM EDT Sat Sep 21 2019 MIZ077-211600- /O.NEW.KIWX.BH.S.0015.190922T0000Z-190923T0000Z/ Berrien- 359 AM EDT Sat Sep 21 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING... The National Weather Service in Northern Indiana has issued a Beach Hazards Statement, which is in effect from 8 PM this evening to 8 PM EDT Sunday. * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...South-southwest winds at 15 to 25 mph will allow waves to build to 2 to 5 feet tonight into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
10 follow-up statements
847 WHUS43 KIWX 211448 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1048 AM EDT Sat Sep 21 2019 MIZ077-212300- /O.CON.KIWX.BH.S.0015.190922T0000Z-190923T0000Z/ Berrien- 1048 AM EDT Sat Sep 21 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...South to southwest winds at 15 to 25 mph will allow waves to build to 2 to 5 feet tonight into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
829 WHUS43 KIWX 212010 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 410 PM EDT Sat Sep 21 2019 MIZ077-220415- /O.CON.KIWX.BH.S.0015.190922T0000Z-190923T0000Z/ Berrien- 410 PM EDT Sat Sep 21 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...South to southwest winds at 15 to 25 mph will allow waves to build to 2 to 5 feet tonight into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
461 WHUS43 KIWX 220236 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1036 PM EDT Sat Sep 21 2019 MIZ077-221045- /O.CON.KIWX.BH.S.0015.000000T0000Z-190923T0000Z/ Berrien- 1036 PM EDT Sat Sep 21 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...South to southwest winds at 15 to 25 mph will allow waves to build to 2 to 5 feet tonight into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
044 WHUS43 KIWX 220749 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 349 AM EDT Sun Sep 22 2019 MIZ077-221600- /O.CON.KIWX.BH.S.0015.000000T0000Z-190923T0000Z/ Berrien- 349 AM EDT Sun Sep 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...South to southwest winds at 15 to 25 mph will allow waves to build to 2 to 5 feet today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
544 WHUS43 KIWX 221450 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1050 AM EDT Sun Sep 22 2019 INZ003-222300- /O.NEW.KIWX.BH.S.0016.190923T0600Z-190924T0000Z/ La Porte- 950 AM CDT Sun Sep 22 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... The National Weather Service in Northern Indiana has issued a Beach Hazards Statement, which is in effect from late tonight through Monday evening. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...West to northwest winds 10 to 20 mph developing behind a cold front late tonight into Monday will allow waves to build to 3 to 6 feet for overnight tonight through early Monday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ MIZ077-222300- /O.EXT.KIWX.BH.S.0015.000000T0000Z-190924T0000Z/ Berrien- 1050 AM EDT Sun Sep 22 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH MONDAY EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...South to southwest winds at 15 to 25 mph will allow waves to build to 2 to 5 feet today. Winds will shift to the west to northwest at 10 to 20 mph tonight behind a cold front resulting in waves building to 3 to 7 feet for late tonight through early Monday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
582 WHUS43 KIWX 221958 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 358 PM EDT Sun Sep 22 2019 MIZ077-230400- /O.CON.KIWX.BH.S.0015.000000T0000Z-190924T0000Z/ Berrien- 358 PM EDT Sun Sep 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...Southwest winds 15 to 30 mph this afternoon will shift to the northwest at 15 to 25 mph overnight behind a cold front resulting in waves building to 3 to 6 feet for late tonight into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ INZ003-230400- /O.CON.KIWX.BH.S.0016.190923T0600Z-190924T0000Z/ La Porte- 258 PM CDT Sun Sep 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 AM CDT MONDAY THROUGH MONDAY EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...Southwest winds 15 to 25 mph this afternoon will shift to the northwest overnight behind a cold front resulting in waves building to 3 to 5 feet for late tonight into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
257 WHUS43 KIWX 230210 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1010 PM EDT Sun Sep 22 2019 MIZ077-231015- /O.CON.KIWX.BH.S.0015.000000T0000Z-190924T0000Z/ Berrien- 1010 PM EDT Sun Sep 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...Southwest winds 15 to 25 mph will shift to the northwest at 15 to 25 mph overnight behind a cold front resulting in waves building to 3 to 6 feet for late tonight into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ INZ003-231015- /O.CON.KIWX.BH.S.0016.190923T0600Z-190924T0000Z/ La Porte- 910 PM CDT Sun Sep 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 AM CDT MONDAY THROUGH MONDAY EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...Southwest winds 15 to 25 mph this afternoon will shift to the northwest overnight behind a cold front resulting in waves building to 3 to 5 feet for late tonight into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
962 WHUS43 KIWX 230752 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 352 AM EDT Mon Sep 23 2019 INZ003-231600- /O.CON.KIWX.BH.S.0016.000000T0000Z-190924T0000Z/ La Porte- 252 AM CDT Mon Sep 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds at 15 to 25 mph will allow waves to build to 3 to 5 feet today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ MIZ077-231600- /O.CON.KIWX.BH.S.0015.000000T0000Z-190924T0000Z/ Berrien- 352 AM EDT Mon Sep 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds at 15 to 25 mph will allow waves to build to 3 to 5 feet today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
349 WHUS43 KIWX 231507 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1107 AM EDT Mon Sep 23 2019 INZ003-232315- /O.CON.KIWX.BH.S.0016.000000T0000Z-190924T0000Z/ La Porte- 1007 AM CDT Mon Sep 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds at 15 to 25 mph will allow waves to build to 3 to 5 feet today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ MIZ077-232315- /O.CON.KIWX.BH.S.0015.000000T0000Z-190924T0000Z/ Berrien- 1107 AM EDT Mon Sep 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds at 15 to 25 mph will allow waves to build to 3 to 5 feet today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
287 WHUS43 KIWX 232044 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 444 PM EDT Mon Sep 23 2019 INZ003-240000- /O.CON.KIWX.BH.S.0016.000000T0000Z-190924T0000Z/ La Porte- 344 PM CDT Mon Sep 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds at 15 to 25 mph will allow waves of 3 to 5 feet into early this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ MIZ077-240000- /O.CON.KIWX.BH.S.0015.000000T0000Z-190924T0000Z/ Berrien- 444 PM EDT Mon Sep 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * STRONG RIP AND STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds at 15 to 25 mph will allow waves to build to 3 to 5 feet today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Sep 21, 12:34 AM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Sep 21, 12:34 AM EDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 1234 AM EDT Sat Sep 21 2019 .SYNOPSIS... Issued at 1234 AM EDT Sat Sep 21 2019 Above normal temperatures will remain the story this weekend in advance of a cold front that will eventually bring increasing chances for showers and thunderstorms from northwest to southeast tonight through Sunday night. Highs today will reach the mid to upper 80s, with highs ranging from the upper 70s in southwest Michigan to the mid 80s along and east of Interstate 69 on Sunday. Cooler and drier conditions will follow into early next week . && .UPDATE... Issued at 908 PM EDT Fri Sep 20 2019 Forecast generally on track into the evening. Majority of CAMs seem to be backing off on precip potential in the SE later tonight ahead of increasing moisture gradient. Slgt chc pops still warranted at this point so just removed any chc pops after collab with IND. Chc pops remain 12Z Sat on into NW Ohio where signals still seem to support some development potential. Will defer any changes to this period to overnight shift. && .SHORT TERM...(This Evening through Saturday) Issued at 351 PM EDT Fri Sep 20 2019 Challenging forecast in the short term with respect to low precip chances. While upper level ridging remains the dominant feature across the region, small scale perturbations very slowly progressing through this ridge along with weak surface based instability have allowed for the development a few isolated showers from northwest Indiana into northwest Ohio. This trend should continue for the remainder of the afternoon hours with likely downward trend after sunset. These showers are also developing along a low/mid level moisture gradient that will slowly be progressing eastward tonight. By later tonight, modest increases in low level southwest flow will allow for eastward progression of aforementioned low/mid level moisture boundary. Some signal in near term guidance that above factors will be sufficient for additional isolated-scattered shower development across northeast Indiana/northwest Ohio generally south of Route 30. If these showers do develop, cannot rule out an isolated storm, but will hold off on thunder inclusion at this time with only weak instability expected. On Saturday, isolated-scattered showers may be ongoing across eastern portions of the area, but should gradually shift off to the east during the afternoon as the stronger mid/level moisture advection shifts east of the area. It still appears as though a lull in deeper moisture profiles may occur locally during the day Saturday between initial moisture gradient shifting east, and axis of deeper pre-frontal moisture across the Mid MS Valley to the western Great Lakes in advance of next system. This should provide most locations with mainly dry conditions during the day, and have kept just low chance PoPs from NW Indiana to SW Lower Michigan. Another warm day is in store Saturday with highs in the mid 80s. && .LONG TERM...(Saturday Night through Friday) Issued at 351 PM EDT Fri Sep 20 2019 By Sunday night, lead short wave will be lifting northeast across the northern Plains and eventually into Western Ontario. This will keep better moisture transport focused across northern Illinois into northwest Indiana/southwest Lower Michigan. Subtle veering of low level flow as this wave lifts northeast should shift highly anomalous moisture axis eastward (1.75 to 2 inch PWATs). It does appear as though a lull in better forcing may set up early Sunday as initial lead wave dampens and exits the region, while next strong upper wave begins to emerge from central/northern Plains. Forcing in the form of more favorable jet dynamics and stronger frontal response is expected late Sunday afternoon into Sunday night as this next wave approaches. Concern persists for some locally heavy rainfall during this period given generally weak CAPE profiles, warm cloud depths approaching 12k feet, and highly anomalous PWATs. Still expecting northwest locations to be favored for the heaviest rainfall amounts of 1 to 2 inches, but ultimate storm total will depend on how much rain the northwest receives in association with initial lead wave later Saturday into early Sunday. With dry antecedent conditions, still not expecting high impact flood concerns at this point, but minor flooding will at least be a possibility Sunday night. The biggest item of uncertainty in this forecast continues to be the exact timing of the heaviest precipitation, whether it will be Sunday afternoon into the night, or holding off until Sunday evening. Consensus guidance does seem to be creeping to slower idea hinted at by the SREF means the past few days and have steered slightly toward that direction with this issuance. Will need to watch Sunday afternoon for the potential of bands of showers and storms forming across the area southeast of the main forcing with some differential heating forcing a possibility in this setup. Despite strengthening wind fields, severe setup still looks meager with instability the main limiting factor. Some showers may continue late Sunday night into early Monday as stronger upper forcing moves across the area, but Monday will feature transition to drier and cooler conditions. Looking ahead, medium range models now in general agreement in southern stream cut off remaining across Baja of CA region middle of next week, with progressive northern stream giving additional chances of showers midweek. && .AVIATION...(For the 06Z TAFS through 06Z Saturday Night) Issued at 1234 AM EDT Sat Sep 21 2019 A stray shower will remain possible this morning into the early afternoon at mainly KFWA as weak moisture advection sets up on the leading edge of increasing low-mid level flow. However, point chances and expected coverage remain too low for a VCSH/SHRA mention in the TAFs at this time. Mainly VFR and dry with light winds otherwise this morning, though there does remain some slight concern for shallow BR/FG formation toward daybreak. Southerly winds will increase later this morning and afternoon, especially at KSBN where winds may gust in excess of 20 knots. A pre-frontal disturbance and eastward fold of deeper moisture may allow for rain showers to survive into KSBN late afternoon and evening, though confidence is low. Conditions should remain mainly VFR otherwise this afternoon and evening. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...Fisher SYNOPSIS...Steinwedel SHORT TERM...Marsili LONG TERM...Marsili AVIATION...Steinwedel Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Sep 20, 4:06 PM EDT, 11 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 406 PM EDT Fri Sep 20 2019 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-212015- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 406 PM EDT Fri Sep 20 2019 /306 PM CDT Fri Sep 20 2019/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorm chances return this weekend with the best chance for storms from Saturday night through Monday morning. Locally heavy rainfall is likely during this time, particularly Sunday and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-212015- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 406 PM EDT Fri Sep 20 2019 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous conditions for small craft are possible Saturday night into Sunday. Thunderstorm chances return this weekend with the best chance for storms from Saturday night through Monday morning. Locally heavy rainfall is likely during this time. Wind gusts in excess of 30 knots are possible Sunday with the thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ003-MIZ077-212015- La Porte-Berrien- 406 PM EDT Fri Sep 20 2019 /306 PM CDT Fri Sep 20 2019/ This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorm chances return this weekend with the best chance for storms from Saturday night through Monday morning. Locally heavy rainfall is likely during this time, especially Sunday into Sunday evening. Dangerous swimming conditions are expected Sunday as waves build to 2 to 5 feet. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Beach Hazards Statements in Michigan, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.